# SDR AALA201709119005

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 61,461 hours, 22,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT MOUNTED ROW 7L INOPERATIVE. REPLACED LIGHT ASSY PER AMM.
